American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Sergey Bezuglyi and David Handelman. Measures on Cantor sets: The good, the ugly, the bad. Trans. Amer. Math. Soc. 366 (2014) 6247-6311.
Abstract, references, and article information   
View Article: PDF

[2] Dave Witte. Correction and extension of ``Measurable quotients of unipotent translations on homogeneous spaces''. Trans. Amer. Math. Soc. 349 (1997) 4685-4688. MR 1443896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dave Witte. Measurable quotients of unipotent translations on homogeneous spaces . Trans. Amer. Math. Soc. 345 (1994) 577-594. MR 1181187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Adam Krawczyk and Piotr Zakrzewski. Extensions of measures invariant under countable groups of transformations . Trans. Amer. Math. Soc. 326 (1991) 211-226. MR 998127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Krzysztof Ciesielski. Algebraically invariant extensions of $\sigma$-finite measures on Euclidean space . Trans. Amer. Math. Soc. 318 (1990) 261-273. MR 946422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Hahn. Haar measure for measure groupoids . Trans. Amer. Math. Soc. 242 (1978) 1-33. MR 496796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1